# SDR DALA2025100807322

- Difficulty date: March 10, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 52,273 hours, 42,777 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATING CORROSION FOUND ON RIGHT WING REAR SPAR LOWER CAP AT APPROXIMATELY STATION XRS=164. (6925752)
